# SDR W8PA970747

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INTERCOSTAL BS 332-334, LBL 15.5, WL 156.  REMOVED CORROSION ON INTERCOSTAL.  REMOVED .5 INCH BY 4 INCH BY .002 INCH ORIGINAL MATERIAL THICKNESS .036 FOUND TO BE WITHIN LIMITS PER SRM 53-00-047.  ALODINED AND PRIMED AREA PER SRM 51-20-08.  (M)
